# SDR UPS04843371

- Difficulty date: September 21, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 73,508 hours, 48,720 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FS 781 RBL 62 BOOT FITTING CRACKED AT RADIUS FWD AND AFT SIDES BELOW FLOORLINE.  REMOVED BOOT FITTING AT FS 781 RBL 62 IAW SRM 51-1-21.  FABRICATED BOOT FITTING IAW SAA SK 729-576.  INSTALLED BOOT FITTING IAW SRM 51-1-20D & 51-1-8.
